# SDR RAIA00205146

- Difficulty date: May 9, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,709 hours, 14,310 cycles
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 95071743
- Condition: Failed
- Part time: 12,588 hours, 12,839 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5529-STL- NUMBER 1 SYMBOL GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED #1 SYMBOL GENERATOR.
